If you need an accessible version of this item please contact JSTOR User Support

Root-n Consistent Estimators of Entropy for Densities with Unbounded Support

A. B. Tsybakov and E. C. van der Meulen
Scandinavian Journal of Statistics
Vol. 23, No. 1 (Mar., 1996), pp. 75-83
Stable URL: http://www.jstor.org/stable/4616387
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Root-n Consistent Estimators of Entropy for Densities with Unbounded Support
Preview not available

Abstract

We consider a truncated version of the entropy estimator proposed by Kozachenko & Leonenko (1987) and based on spacings of order 1. We prove the mean square √n-consistency of the estimator for a class of densities with unbounded support, including the Gaussian density.

Page Thumbnails

  • Thumbnail: Page 
[75]
    [75]
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80
  • Thumbnail: Page 
81
    81
  • Thumbnail: Page 
82
    82
  • Thumbnail: Page 
83
    83